# SDR ASAA2016062317138

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,223 hours, 9,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  PACK LIGHT OFF WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PACK CONTROLLER 1 LOGGED ACT, RAM AIR, FAULT.  FAULT RESET AND IS DEEMED AN INTERMITTENT FAULT IAW FIM 21-62, TASK 848.  GROUND VERIFICATION SUCCESSFUL.
